Ideals of rings of differential operators on algebraic curves (with an appendix by George Wilson)

Berest, Y and Chalykh, O (2012) Ideals of rings of differential operators on algebraic curves (with an appendix by George Wilson). Journal of Pure and Applied Algebra, 216 (7). 1493 - 1527 . ISSN 0022-4049

Abstract

Metadata

Authors/Creators:
  • Berest, Y
  • Chalykh, O
Copyright, Publisher and Additional Information: © 2012, Elsevier B.V. This is an author produced version of a paper published in Journal of Pure and Applied Algebra. Uploaded in accordance with the publisher's self-archiving policy.
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 02 Jul 2012 08:22
Last Modified: 16 Sep 2016 15:35
Published Version: http://dx.doi.org/10.1016/j.jpaa.2012.01.006
Status: Published
Publisher: Elsevier (for North-Holland Publishing)
Identification Number: 10.1016/j.jpaa.2012.01.006

Download

Filename: bcw11.pdf

Share / Export

Statistics